The existence of selfcomplementary circulant graphs

Dalibor Fronček, Alexander Rosa, Jozef Širáň

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

All values of n for which there exist a selfcomplementary circulant graph of order n are determined.

Original languageEnglish (US)
Pages (from-to)625-628
Number of pages4
JournalEuropean Journal of Combinatorics
Volume17
Issue number7
DOIs
StatePublished - Oct 1996

Bibliographical note

Funding Information:
The authors thank Brian Alspach and Mark Watkins for useful discussions. This paper was written while the third author was visiting the Department of Mathematics and Statistics of McMaster University ; he would like to thank the department for its hospitality. The research of the second author was supported by NSERC of Canada Grant No. OGP0007268.

Fingerprint Dive into the research topics of 'The existence of selfcomplementary circulant graphs'. Together they form a unique fingerprint.

Cite this